MathSciNet Relay Station
MathSciNet bibliographic data
MR199196 (33 #7345) 14.55 (14.10)
Mattuck, Arthur Secant bundles on symmetric products. Amer. J. Math. 87 1965 779–797.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement